Volume 29,Issue 5,2009 Table of Contents

   
Other Issues:  
  

目录

On Stabilization for Linear Time-Varying Systems
  LU Yu Feng and SHI Cheng Kai
  2009,29(5):761-773 [Abstract(1864)]  [View PDF]
  
Decomposition of $\lambda K_v$ into $6$-Circuits with Two Chords
  KANG Qing De,LIU Shu Xia and YUAN Lan Dang
  2009,29(5):774-786 [Abstract(1626)]  [View PDF]
  
Weighted Polar Decomposition
  YANG Hu and LI Han Yu
  2009,29(5):787-798 [Abstract(1828)]  [View PDF]
  
Riordan Arrays and Some Identities Containing the Genocchi Numbers
  FANG Qin and WANG Tian Ming
  2009,29(5):799-805 [Abstract(1881)]  [View PDF]
  
Maximizing Spectral Radius of Trees with Given Maximal Degree
  FAN Yi Zheng and ZHU Ming
  2009,29(5):806-812 [Abstract(1581)]  [View PDF]
  
Even Signed Permutations Avoiding 2-Letter Signed Patterns
  MANSOUR Toufik and SUN Yi Dong
  2009,29(5):813-822 [Abstract(1789)]  [View PDF]
  
Principally Quasi-Baer Modules
  LIU Qiong,OUYANG Bai Yu and WU Tong Suo
  2009,29(5):823-830 [Abstract(1671)]  [View PDF]
  
Hermitian Positive Definite Solutions of the Matrix Equation $X A^*X^{-q}A=Q~(q\geq 1)$
  LIU Wei,LIAO An Ping and DUAN Xue Feng
  2009,29(5):831-838 [Abstract(1795)]  [View PDF]
  
Existence Result for Discrete Problems with Dependence on the First Order Difference
  ZHANG Guo Qing and LIU San Yang
  2009,29(5):839-847 [Abstract(1618)]  [View PDF]
  
Weighted Composition Operators between Bergman-Type Spaces
  LIU Jing Cheng,ZHANG Xue Jun and LI Ju Xiang
  2009,29(5):848-856 [Abstract(1715)]  [View PDF]
  
The Existence and Uniqueness of the Solution for Neutral Stochastic Functional Differential Equations with Infinite Delay
  WANG Lin and HU Shi Geng
  2009,29(5):857-863 [Abstract(2010)]  [View PDF]
  
Iterative Schemes for a Family of Finite Asymptotically Pseudocontractive Mappings in Banach Spaces
  GU Feng
  2009,29(5):864-870 [Abstract(1739)]  [View PDF]
  
An $H^{1}$-Galerkin Nonconforming Mixed Finite Element Method for Integro-Differential Equation of Parabolic Type
  SHI Dong Yang and WANG Hai Hong
  2009,29(5):871-881 [Abstract(2088)]  [View PDF]
  
Generalized Ridge and Principal Correlation Estimator of the Regression Parameters and Its Optimality
  GUO Wen Xing,ZHANG Shang Li and XUE Xiao Wei
  2009,29(5):882-888 [Abstract(1930)]  [View PDF]
  
On Uniqueness of Meromorphic Functions and Their Derivatives in One Angular Domain
  WU Zhao Jun and SUN Dao Chun
  2009,29(5):889-894 [Abstract(1670)]  [View PDF]
  
Weighted Norm Inequalities for Potential Type Operators
  LI Wen Ming,QI Jin Yun and YAN Xue Fang
  2009,29(5):895-900 [Abstract(1865)]  [View PDF]
  
The Extension of Isometry between Unit Spheres of Normed Space $E$ and $l^1$
  ZHAN Hua Ying
  2009,29(5):901-906 [Abstract(1749)]  [View PDF]
  
Symmetry of the Point Spectrum of Upper Triangular Infinite Dimensional Hamiltonian Operators
  WANG Hua,Alatancang and HUANG Jun Jie
  2009,29(5):907-912 [Abstract(1996)]  [View PDF]
  
Extended Ces\`{a}ro Operators on $\mu$-Bloch Spaces in $C^n$
  XU Ning
  2009,29(5):913-922 [Abstract(1642)]  [View PDF]
  
Empirical Likelihood Inference for MA$(q)$ Model
  CHEN Yan Hong and SONG Li Xin
  2009,29(5):923-930 [Abstract(1903)]  [View PDF]
  
Green's Relations on a Kind of Semigroups of Linear Transformations
  PEI Hui Sheng and LU Feng Mei
  2009,29(5):931-944 [Abstract(1820)]  [View PDF]
  
Improved Upper Bounds for the Largest Eigenvalue of Unicyclic Graphs
  HU Sheng Biao
  2009,29(5):945-950 [Abstract(1705)]  [View PDF]